ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 24 Issue : 2
Current Issue Archive Popular Article Ahead of Print

 
Vasospastic angina mimicking inferior myocardial infarction due to high dose cyclophosphamide for bone marrow transplantation conditioning [Anatol J Cardiol]
Anatol J Cardiol. 2008; 8(5): 396-397

Vasospastic angina mimicking inferior myocardial infarction due to high dose cyclophosphamide for bone marrow transplantation conditioning

Hava Üsküdar Teke1, Alparslan Birdane2, Zafer Gülbaş1
1Eskişehir Osmangazi Üniversitesi Tıp Fakültesi, İç Hastalıkları Anabilim Dalı, Hematoloji Bilim Dalı, Eskişehir, Türkiye
2Eskişehir Osmangazi Üniversitesi Tıp Fakültesi, Kardiyoloji Anabilim Dalı, Eskişehir, Türkiye



Kemik iliği transplantasyonu sırasında kullanılan yüksek doz siklofosfamide bağlı inferiyor miyokard infarktüsünü taklit eden vazospastik angina olgusu

Hava Üsküdar Teke1, Alparslan Birdane2, Zafer Gülbaş1
1Eskişehir Osmangazi Üniversitesi Tıp Fakültesi, İç Hastalıkları Anabilim Dalı, Hematoloji Bilim Dalı, Eskişehir, Türkiye
2Eskişehir Osmangazi Üniversitesi Tıp Fakültesi, Kardiyoloji Anabilim Dalı, Eskişehir, Türkiye



Hava Üsküdar Teke, Alparslan Birdane, Zafer Gülbaş. Vasospastic angina mimicking inferior myocardial infarction due to high dose cyclophosphamide for bone marrow transplantation conditioning. Anatol J Cardiol. 2008; 8(5): 396-397

Corresponding Author: Hava Üsküdar Teke, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2019 Turkish Society of Cardiology